Alert archive / Florida / Small Craft Advisories in 2018

Small Craft Advisory 33, NWS Key West, FL

September 2, 2018

NWS Key West, FL issued this small craft advisory at Sep 2, 2018, 6:05 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Sep 2, 2018, 6:05 PM EDT (22:05 UTC)
Expired
Sep 3, 2018, 10:19 PM EDT
In force
28 hr
Issued by
NWS Key West, FL

The text

As transmitted.

110 
WHUS72 KKEY 022205
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
605 PM EDT Sun Sep 2 2018

GMZ031>035-042>044-052>055-072>075-030400-
/O.NEW.KKEY.SC.Y.0033.180902T2205Z-180903T0900Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
605 PM EDT Sun Sep 2 2018

...SMALL CRAFT ADVISORY IN EFFECT...

The National Weather Service in Key West has issued a Small Craft
Advisory, which is in effect until 5 AM EDT Monday. 

* WINDS...East winds will increase to near 20 knots tonight across
  the affected coastal waters. 

* WAVES/SEAS...Seas will build to 7 feet across the Straits of 
  Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

CLR
6 follow-up statements
379 
WHUS72 KKEY 030320
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1120 PM EDT Sun Sep 2 2018

GMZ031>035-042>044-052>055-072>075-031100-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T1100Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1120 PM EDT Sun Sep 2 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...East winds 20 to 25 knots will prevail overnight across
  the affected coastal waters. 

* WAVES/SEAS...Seas will build to 7 to 8 feet across the Straits 
  of Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

CLR
163 
WHUS72 KKEY 030931
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
531 AM EDT Mon Sep 3 2018

GMZ031>035-042>044-052>055-072>075-031600-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
531 AM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT...

* WINDS...Northeast to east winds near 20 knots with gusts of 25
  to 30 knots will prevail for most of today, with the highest
  winds on the northern portion of our marine district.  

* WAVES/SEAS...Seas will build to 4 to 7 feet across mos of the 
  Straits of Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

APA
854 
WHUS72 KKEY 031318
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
918 AM EDT Mon Sep 3 2018

GMZ031-042-052-072-032130-
/O.CAN.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/
/O.NEW.KKEY.TR.W.1007.180903T1318Z-000000T0000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
918 AM EDT Mon Sep 3 2018

...TROPICAL STORM WARNING IN EFFECT...

The National Weather Service in Key West has issued a Tropical
Storm Warning. The Small Craft Advisory has been cancelled. 

* WINDS...Northeast to east winds 30 to 40 knots with higher gusts
  will prevail for most of today. 

* WAVES/SEAS...Seas will build to 4 to 7 feet. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tropical Storm Warning means sustained winds of 34 to 63 kt or 
39 to 73 mph are expected due to a tropical storm within 36 
hours.

&&

$$

GMZ032>035-043-044-053>055-073>075-031600-
/O.CON.KKEY.SC.Y.0033.000000T0000Z-180903T1600Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
918 AM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT TODAY...

* WINDS...Northeast to east winds near 20 knots with gusts of 25
  to 30 knots will prevail for most of today. 

* WAVES/SEAS...Seas will build to 4 to 7 feet across most of the 
  Straits of Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$
305 
WHUS72 KKEY 031538
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1138 AM EDT Mon Sep 3 2018

GMZ031-042-052-072-032345-
/O.CON.KKEY.TR.W.1007.000000T0000Z-000000T0000Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
1138 AM EDT Mon Sep 3 2018

...TROPICAL STORM WARNING REMAINS IN EFFECT...

* WINDS...Northeast to east winds 30 to 40 knots with higher 
  gusts will prevail for most of today. 

* WAVES/SEAS...Seas will build to 4 to 7 feet.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tropical Storm Warning means sustained winds of 34 to 63 kt or
39 to 73 mph are expected due to a tropical storm within
36 hours.

&&

$$

GMZ032>035-043-044-053>055-073>075-032100-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-180903T2100Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1138 AM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WINDS...Northeast to east winds near 20 knots with gusts of 25
  to 30 knots will prevail for most of today over portions of Keys
  waters west of Craig Key.
 
* WAVES/SEAS...Seas will build to 4 to 7 feet across most of the 
  Straits of Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$
207 
WHUS72 KKEY 032125
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
525 PM EDT Mon Sep 3 2018

GMZ031-042-052-072-040400-
/O.CAN.KKEY.TR.W.1007.000000T0000Z-000000T0000Z/
/O.EXB.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
525 PM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY IN EFFECT TONIGHT...
...TROPICAL STORM WARNING IS CANCELLED...

The National Weather Service in Key West has issued a Small Craft
Advisory, which is in effect until 5 AM EDT Tuesday. The Tropical
Storm Warning has been cancelled. 

* WINDS...East to southeast winds 20 to 25 knots with isolated
  gusts of 25 to 30 knots will prevail tonight across Florida Bay,
  Hawk Channel adjoining the Upper Keys, and the Florida Straits
  waters out 60 nm from Ocean Reef to Craig Key.

* WAVES/SEAS...Seas 6 to 9 feet across most of the Straits of 
  Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

GMZ032>035-043-044-053>055-073>075-040400-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
525 PM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY REMAINS IN EFFECT TONIGHT...

* WINDS...Southeast winds 20 to 25 knots with isolated gusts of 25
  to 30 knots will prevail tonight across the Nearshore Gulf
  waters north of the Lower and Middle Keys, Hawk Channel
  adjoining the Middle and Lower Keys, the Offshore Gulf waters 20
  to 60 nm west of Mainland Monroe County, the Florida Straits
  waters out 60 nm from Craig Key to 20 nm west of the Dry
  Tortugas, and the Rebecca Shoal and Dry Tortugas waters. 

* WAVES/SEAS...Seas 6 to 9 feet across most of the Straits of 
  Florida. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Small Craft Advisory means that wind speeds of 20 to 33 knots...
or seas of 7 feet or greater...are expected to produce hazardous
conditions for small craft. Inexperienced boaters...especially
those with smaller vessels...should avoid operating in these
conditions.

&&

$$

Futterman
483 
WHUS72 KKEY 040219
MWWKEY

URGENT - Marine Weather Message
National Weather Service Key West FL
1019 PM EDT Mon Sep 3 2018

GMZ031>035-042>044-052>055-072>075-040330-
/O.CAN.KKEY.SC.Y.0033.000000T0000Z-180904T0900Z/
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
1019 PM EDT Mon Sep 3 2018

...SMALL CRAFT ADVISORY IS CANCELLED...

The National Weather Service in Key West has cancelled the Small
Craft Advisory. 

$$

Kasper

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Sep 2, 3:10 PM EDT, 2 hours 55 minutes earlier.

Area forecast discussion, Sep 2, 3:10 PM EDT, 2 hours 55 minutes before
Area Forecast Discussion
National Weather Service Key West FL
310 PM EDT Sun Sep 2 2018

.DISCUSSION...
Currently - A pressure ridge extends across the eastern United
States and the northwestern Atlantic. Meanwhile, a tropical wave
is working its way westward into the Central Bahamas, on approach
towards Florida. Surface winds have been moderate out of the east
today with some increasing cyclonic curvature. The environment is
seasonably moist and unstable with a PWAT up around 2 inches. A
couple of rounds of fast moving clusters of showers with embedded
thunderstorms have affected the Florida Keys and surrounding
waters with varying cloud cover.

Forecast - The wave moving through the Bahamas will arrive in
South Florida and the Keys on Monday. While the wave is expected
to strengthen over the next 24 hours with the assistance of an
TUTT cell off the Florida coast, it is not expected to develop
into a Tropical Cyclone. However, winds will strengthen on the
northern periphery of the trough as it moves through our area.
Winds on the southern periphery may drop substantially, resulting
in quite a varying wind speed distribution across the forecast
area. Will maintain the already advertised pop trends for the
first several periods, with likely tonight and categorical
tomorrow. Chance of precipitation will then taper off as the wave
moves off northwestward into the Gulf of Mexico. Expect
temperatures to be a few degrees below normal due to increased
cloud cover and significant number of areas rain and outflow
boundary cooled.

Once the trough moves off to the northwest, the large ridge over
the eastern United States and northwestern Atlantic will once
again dominate Keys weather. Winds will be gentle to moderate out
of the east through much of the remainder of the week, only
slackening late in the week as the high to our north retreats
eastwards into the atlantic. Expect near or slightly above normal
temps with normal humidity and rain chances.

&&

.MARINE...
High pressure over the eastern United States and the Atlantic,
along with an approaching tropical wave moving through the Bahamas
will push winds a bit higher tonight. A small craft advisory will
be raised for all Keys waters for tonight. These will likely be
tapered back to cautions tomorrow as the wave axis moves into
Florida and the Keys. Winds in our deep gulf waters will be
slowest to come down as the wave departs our area to the
northwest. Thereafter, ridging far to our north will maintain
gentle to moderate breezes until late in the week.

&&

.AVIATION...
Fast moving showers and thunderstorms will impact the KEYW
terminal until about 19 or 20Z. Then VFR conditions with breezy
conditions should prevail until at least 0300 to 0400Z, with
scattered showers, isolated thunderstorms and squalls
redeveloping. LIFR conditions will be likely within squalls that
occur at either/both terminals. This is advertised via PROB30
between 0300-0900Z. Also within any fast moving convection,
isolated wind gusts in excess of 35 or even 40 knots will be
likely. Outlook after 10Z, deteriorating conditions with IFR/LIFR
likely.

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...None.
GM...Small Craft Advisory for GMZ031>035-042>044-052>055-072>075.

&&

Public/Marine/Fire...11
Aviation/Nowcasts....Futterman
Data Collection......DR

Visit us on the web at weather.gov/key

Follow us on Facebook and Twitter at:
www.facebook.com/nwskeywest
www.twitter.com/nwskeywest
Hazardous weather outlook, Sep 2, 5:17 AM EDT, 12 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Key West FL
517 AM EDT Sun Sep 2 2018

FLZ076>078-GMZ031>035-042>044-052>055-072>075-030930-
Monroe Upper Keys-Monroe Middle Keys-Monroe Lower Keys-
Florida Bay including Barnes Sound, Blackwater Sound, and
Buttonwood Sound-
Bayside and Gulf side from Craig Key to west end of Seven Mile
Bridge-
Gulf waters from East Cape Sable to Chokoloskee 20 to 60 NM out
and beyond 5 fathoms-
Gulf of Mexico including Dry Tortugas and Rebecca Shoal Channel-
Gulf of Mexico from west end of Seven Mile Bridge to Halfmoon
Shoal out to 5 Fathoms-
Hawk Channel from Ocean Reef to Craig Key out to the reef-
Hawk Channel from Craig Key to west end of Seven Mile Bridge out
to the reef-
Hawk Channel from west end of Seven Mile Bridge to Halfmoon Shoal
out to the reef-
Straits of Florida from Ocean Reef to Craig Key out 20 NM-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge out 20 NM-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal out 20 NM-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas out 20 NM-
Straits of Florida from Ocean Reef to Craig Key 20 to 60 NM out-
Straits of Florida from Craig Key to west end of Seven Mile
Bridge 20 to 60 NM out-
Straits of Florida from west end of Seven Mile Bridge to south of
Halfmoon Shoal 20 to 60 NM out-
Straits of Florida from Halfmoon Shoal to 20 NM west of Dry
Tortugas 20 to 60 NM out-
517 AM EDT Sun Sep 2 2018

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

Isolated to scattered thunderstorms are expected along the
Florida Keys and the adjacent coastal waters.

The primary thunderstorm hazards will be lightning strikes and
strong gusty winds.

In addition, a Small Craft Advisory may be required for at least
a portion of our marine district tonight.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A Small Craft Advisory may be required for portions of the coastal
waters of the Florida Keys on Monday and Monday night.

In addition, scattered thunderstorms accompanied by locally heavy
rainfall is expected late tonight and Monday.

The primary thunderstorm hazards will be lightning strikes and
strong gusty winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

APA

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 1, 8:52 PM EDTSpecial Marine WarningKEY23 min
Sep 2, 7:42 AM EDTSpecial Marine WarningKEY21 min
Sep 2, 1:55 PM EDTSpecial Marine WarningKEY36 min
Sep 2, 2:24 PM EDTSpecial Marine WarningKEY66 min

Nearby

Small Craft Advisories in Florida, 2018Every small craft advisory in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.